MathSciNet Relay Station
MathSciNet bibliographic data
MR214501 05.40
Nash-Williams, C. St. J. A. Infinite graphs—a survey. J. Combinatorial Theory 3 1967 286–301.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement